# SDR R61A201905110484

- Difficulty date: April 30, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 39,837 hours, 24,805 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066671001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, SHEAR CLIP AT FR 18 BTW STR 28R AND 29R IS CORRODED. REMOVED AND REPLACED SHEAR CLIP PER SRM 51-41-02 AND SRM 51-43-03.
